# SDR JJBA20241210009

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 42,130 hours, 28,511 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8166301
- Part serial: 200110091
- Condition: Cracked
- Location: Zone 100
- Part time: 13,159 hours, 11,946 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT ON DECENT. NO FUMES NOTED IN THE CABIN. PERFORMED HIGH POWER ENGINE RUNS WITH BOTH PACKS RUNNING. RUBBERY SMELL WAS ONLY NOTED DURING ENGINE 1 RUN UP. SMELL ONLY IN COCKPIT NOT IN CABIN. FOUND LH PACK HEAT EXCHANGER CRACKED. REMOVED AND REPLACED LH HEAT EXCHANGER. INSPECTED POWER LEADS TO W/S HEAT CONTROLLERS. NO DEFECTS NOTED. OPE CHECK SAT OF LH PACK HEAT EXCHANGER. NO DEFECTS NOTED AT THIS TIME. (THE FLIGHT DECK DONNED OXYGEN MASKS. THE CABIN DID NOT HAVE OXYGEN MASKS DEPLOYED)
